# SDR 2008UALA00458

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,791 hours, 8,065 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Insert
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE COMPARTMENT SLIDE PACK INFLATION HOSE CLAMP INSERT HAS COME OUT.  LOCATED ON BACKSIDE OF SLIDE TRAY.  REPLACED SLIDE.  ACFT OK FOR SERVICE.
